# SDR UPS03840354

- Difficulty date: March 13, 2003
- Submitted: March 26, 2003
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- Aircraft time: 68,460 hours, 25,963 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  AFT FUSELAGE SECTION APPROX STA 1500 AT LONG 25L TO 26L EXISTING DOUBLER HAS BLIND FASTENERS.  REMOVED BLIND FASTENERS, FOUND SKIN BULGED AND DRILL STARTS OUT OF LIMITS AT STA 1505 AT LONG 26L.  CUT OUT DAMAGED SKIN, NDT VERIFIED NO CRACKS AT CUTOUT.  REMOVED, FABRICATED AND INSTALLED LONGERON SECTION, DOUBLER, FILLER, FINGER DOUBLERS AND INSTALLED LONGERON SPLICES IAW SRM 53-2-2 FIG 10 AND 53-2-1 FIG 7.
